# SDR SWAA2016101408808

- Difficulty date: October 14, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 49,773 hours, 28,929 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6573782
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER VERTICAL RIB AT 101.1, VERTICAL STIFFENER CRACKED APPROXIMATELY 19" BACK OF FRONT SPAR.  REPAIRED STIFFENER PER SRM.
